# SDR 97ZZZX312

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311269601
- Condition: Failed
- Location: Lt Engine
- Part time: 6,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND WHEN LEFT PROP WAS MOVED, A GRINDING NOISE WAS HEARD COMING FROM ENGINE POWER SECTION.  MAIN OIL SCREEN WAS INSPECTED AND FOUND CONTAMINATED WITH METAL.  ENGINE WAS REPLACED AND SENT TO PRATT AND WHITNEY CANADA FOR REPAIR.
